# SDR 20240314FAA0001

- Difficulty date: March 11, 2024
- Submitted: March 14, 2024
- Operation: General aviation
- Aircraft: G84R9
- Make and model: Airbus A320*
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 47145141
- Part serial: 1677
- Condition: Damaged
- Location: Stab
- Part time: 33,195 hours, 20,389 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST TIME SEEN AT MONROE MRO. DURING THE AS-RECEIVE INSPECTION OF ALLEGIANT THSA PN: 47145-247 SN: 1677, SO: 121310659 THE FOLLOWING QUALITY DISCREPANCY WAS NOTED. THE SCREW JACK ID PLATE SHOWS THE PART NUMBER TO BE FE151-007, IF SB17 HAS BEEN PERFORMED, AS STATED ON THE PREVIOUS 8130-3  SERVICE BULLETIN 47145-27-08 IS A CONCURRENT REQUIREMENT AND SHOULD HAVE BEEN COMPLETED AS WELL. ACCOMPLISHING 47145-27-08 WILL CHANGE THE PN OF THE SCREW JACK TO FE151-011 AS WELL AS THE PN OF THE THSA TO A 47145-X4X. DUE TO THE PREVIOUS REPAIR HISTORY PROVIDED BY ALLEGIANT, IT WAS THOUGHT THAT THE SCREW JACK OR THE THSA COULD BE INCORRECTLY IDENTIFIED. TO CONFIRM, THE SCREW JACK ASSEMBLY WAS DISASSEMBLED TO THRUST BEARING MATERIAL WAS INSPECTED TO DETERMINE IF THE SB 47145-27-08 WAS ACCOMPLISHED. THE TECHNICIAN WAS ABLE TO CONFIRM THE SB WAS ACCOMPLISHED; HOWEVER, THEY NOTED VISIBLE SIGNS OF DAMAGE ON THE DOWEL PINS WHICH WOULD NOT HAVE BEEN FOUND IT THE DATA PLATE FOR THE SCREW JACK ASSEMBLY AND THE THSA WERE IDENTICAL.   REASON FOR CONCERN: POTENTIAL HIDDEN DAMAGE. THESE PINS SIT IN PREDRILLED HOLES THAT LINE UP PERFECTLY WHEN THE NO-BACK NUT IS TORQUED DOWN ON THE NO-BACK HOUSING WITH A SHIM IN-BETWEEN. IF ONE OF THESE THREE PARTS ARE NOT LINED UP, NOT ALL THE PINS CAN BE INSERTED FULLY. THIS PIN POTENTIALLY COULD HAVE BEEN USED TO LINE EVERYTHING UP WHEN TORQUING THE NUT DOWN AND BACKING IT OFF CONTINUOUSLY UNTIL THE PIN FELL INTO PLACE ALIGNING THE NUT, SHIM AND HOUSING.
